# SDR REXA201000096

- Difficulty date: July 3, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 16,844 hours, 14,474 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Jammed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A STAB TRIM/MACH TRIM CAUTION MESSAGE ON CLIMBOUT AT 5000 FT AND WERE UNABLE TO RESET.  RETURNED TO IND.  UPON ARRIVAL MAINTENANCE VERIFIED DISCREPANCY AND FOUND F/O'S DISCONNECT SWITCH JAMMED WHICH WAS VERIFIED THROUGH MDC CODE 270 BIT 14.  CLEANED SWITCH AND PERFORMED SYSTEM OPERATIONAL CHECKS IAW AMM 27-41-00.
